# SDR ZZDA2008156

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE LT SIDE A/C AT BS 256 AND L17 AND BS 275 LONGERON.  CUT OUT DAMAGED AREA, FABBED AND INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REPAIR 1 NDT OF CUT OUT AREA PERFORMED PER NDT SPM 06-10-01-001, NO CRACKS NOTED AT AAR W/O 28385 N/R 3777 AND 3780.
